# SDR 03FDEA01303

- Difficulty date: August 14, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 37,976 hours, 26,647 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: UNK
- Part serial: UNK
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION L/E FLAP AMBER LIGHT REMAINED ILLUMINATED 26 S/O PANEL SHOWED 237 L/E SLAT NOT RETRACTED.  REMOVED AND REPLACED BOTH RETRACT & EXTEND SWITCHES ON NR 7 SLAT ACTUATOR IAW 727-200 M/M 27-82-011-4.  TESTED AS PER SAME REFER.  OPS CHECKS GOOD.  STOWED JUMPER IS IN S/O'S DESKTOP.
